# SDR A6WA201040176

- Difficulty date: February 27, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 16,755 hours, 15,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD VERTICAL STIFFENER AT BL0.0 CHAFED ON UPPER END FROM 10TH STAGE BLEED AIR ISOLATION VALVE.  REPAIRED IAW REO 601R-53-61-1523.
